Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 87392, 5 pages

A note on comprehensive backward biorthogonalization

Department of Mathematical and Computer Sciences, Metropolitan State College of Denver, University of Northern Colorado, Denver 80217-3362, CO, USA

Received 16 February 2006; Revised 21 July 2006; Accepted 25 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David K. Ruch, “A note on comprehensive backward biorthogonalization,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 87392, 5 pages, 2006. doi:10.1155/IJMMS/2006/87392